Elderly Patients taking non-steroidal anti-inflammatory drugs are at increased risk. These patients are more likely to side effects of non-non-steroidal anti-inflammatory drugs such as stomach and intestinal bleeding
, rupture in the wall of the stomach/intestine, and abnormality in the functioning of the kidney, heart, and liver. Clinical monitoring should be considered in these patients.
Patients taking nimesulide are at greater risk. Patients with unusual susceptibility to bleed (bleeding
diathesis) may experience interference in the functioning of platelets
. Nimesulide should be taken with care in patients with bleeding diathesis.
Fever/ Flu-like Symptoms
Patients taking nimesulide are at an increased risk. These patients may experience fever
or flu-like symptoms. Such patients should not take this medicine.
Patients taking nimesulide, paracetamol at a high dose/long-term, drinking
, or taking other medicines containing paracetamol are at an increased risk. Headache
, severe liver damage or reactions may occur in these patients which can be possibly fatal. These patients may experience nausea
, abdominal pain
, vomiting, fatigue
, dark urine or abnormal liver parameter tests. Paracetamol or nimesulide should be stopped on the occurrence of these reactions. Also, precaution along with consultation of doctor should be considered in such patients. Patients should not use more than one analgesics
at the same time.
Stomach and Intestinal Disorder
Patients with a history of stomach/intestinal diseases and taking nimesulide are at an increased risk. These patients may experience bleeding
, or rupture in the wall of the stomach and intestinal tract. Nimesulide should be stopped on the occurrence of these symptoms. Also, precaution should be taken in patients with a history of stomach ulcer, bleeding, irritation/swelling in the stomach and intestinal tract (Crohn's disease/ulcerative colitis
Patients taking paracetamol are at an increased risk. These patients may experience severe skin reaction like skin reddening, blisters
. Patients should consult the doctor and medicine should be stopped on the occurrence of these symptoms.
Abnormalities in the Functioning of Kidney and Heart
Patients taking nimesulide or paracetamol are at an increased risk. These patients may experience worsening of the functioning of the kidney and heart. Discontinue of nimesulide or precaution while taking paracetamol should be considered in such cases.